# SDR ASAA2017021519833

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 6,526 hours, 2,155 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  BOTH SAT 1 &  2 LIGHTS ILLUMINATED AND THE SATCOM DOUBLE CHIME SOUNDED.  THE SAT OPTION WAS NOT ON THE ACARS MENU, AND  ATTEMPTED TO ANSWER,  HEARD NOTHING. THE CHIMES CONTINUED FOR ABOUT 2 MINUTES, THEN STOPPED AND BOTH LIGHTS WENT OUT.  ACFT GROUNDED. SATCOM OPS NORMAL IAW AMM 23-15-00. SATCOM PROMPT SHOWS & VERIFIED COMMUNICATION INGOING AND OUTGOING CALLS. NO HISTORY 30 DAYS.
